MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 741 to 760 of 1851

741
About a family of deformations of the Costa-Hoffman-Meeks surfaces

Morabito, Filipporesearcher, BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v.40, no.3, pp.433 - 454, 2009-09

742
Non-periodic Riemann examples with handles

Morabito, Filipporesearcher; Traizet, Martin, ADVANCES IN MATHEMATICS, v.229, no.1, pp.26 - 53, 2012-01

743
The large homogeneous portfolio approximation with a two-factor Gaussian copula and random recovery rate

Choe, Geon Horesearcher; Kwon, Soon Won, JOURNAL OF CREDIT RISK, v.10, no.3, pp.137 - 158, 2014

744
Sharp bounds for higher linear syzygies and classifications of projective varieties

Han, Kangjin; Kwak, Sijongresearcher, MATHEMATISCHE ANNALEN, v.361, no.1-2, pp.535 - 561, 2015-02

745
On syzygies, degree, and geometric properties of projective schemes with property N-3,N-p

Ahn, Jeaman; Kwak, Sijongresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.219, no.7, pp.2724 - 2739, 2015-07

746
Solutions of higher topological type for an Allen-Cahn model equation

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.15, no.2, pp.379 - 404, 2014-06

747
Higher genus capillary surfaces in the unit ball of R-3

Morabito, Filipporesearcher, BOUNDARY VALUE PROBLEMS, 2014-05

748
Two-channel sampling in wavelet subspaces

Kim, J. M.; Kwon, Kil-Hyunresearcher, ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, v.23, no.1, pp.115 - 125, 2015

749
DGA-Structure on Additive Higher Chow Groups

Krishna, Amalendu; Park, Jinhyunresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.1, pp.1 - 54, 2015

750
Complete Nevanlinna counting functions of boundary-preserving Nevanlinna functions

Ahern, Patrick; Kim, Hong-Ohresearcher, COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, v.60, no.1, pp.118 - 133, 2015-01

751
Thermal Creep of a Rarefied Gas on the Basis of Non-linear Korteweg-Theory

Kim, Yong-Jungresearcher; Lee, Min Gi; Slemrod, Marshall, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.215, no.2, pp.353 - 379, 2015-02

752
Complex Projective Towers and Their Cohomological Rigidity up to Dimension Six

Kuroki, Shintaro; Suh, Dong-Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.286, no.1, pp.285 - 307, 2014-10

753
Information on jump sizes and hedging

Kang, Wan-Moresearcher; Lee, Kiseop, STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, v.86, no.6, pp.889 - 905, 2014-11

754
Robustness of Order-Up-to Policies in Lost-Sales Inventory Systems

Bijvank, Marco; Huh, Woonghee Tim; Janakiraman, Ganesh; Kang, Wan-Moresearcher, OPERATIONS RESEARCH, v.62, no.5, pp.1040 - 1047, 2014-09

755
Q-TRIVIAL GENERALIZED BOTT MANIFOLDS

Park, Seonjeong; Suh, Dong-Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.51, no.4, pp.1081 - 1092, 2014-10

756
HIGH MOMENT VARIATIONS AND THEIR APPLICATION

Choe, Geon Horesearcher; Lee, Kyung Sub, JOURNAL OF FUTURES MARKETS, v.34, no.11, pp.1040 - 1061, 2014-11

757
OR Forum-Design of Risk Weights

Glasserman, Paul; Kang, Wanmoresearcher, OPERATIONS RESEARCH, v.62, no.6, pp.1204 - 1220, 2014-11

758
INVOLUTIONS ON A SURFACE OF GENERAL TYPE WITH p(g) = q=0, K-2=7

Lee, Yongnamresearcher; Shin, Yong Joo, OSAKA JOURNAL OF MATHEMATICS, v.51, no.1, pp.121 - 139, 2014-01

759
CROSS-LAYER MODELING AND OPTIMIZATION OF MULTI-CHANNEL COGNITIVE RADIO NETWORKS UNDER IMPERFECT CHANNEL SENSING

Kim, Jae Deok; Hwang, Gang-Ukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.11, no.3, pp.807 - 828, 2015-07

760
A slice-wise latent structure regression method for the analysis of functional magnetic resonance imaging data

Ahmad, Fayyaz; Chaudhary, Safee Ullah; Kim, Sung-Horesearcher; Park, Hyun-Wookresearcher, CONCEPTS IN MAGNETIC RESONANCE PART A, v.42, no.4, pp.130 - 139, 2013-07

Discover

rss_1.0 rss_2.0 atom_1.0